Athanasios Batakis webpage

Research domains

Potential theory
Evolution processes, city growth
Harmonic measure of fractal domains
Thermodynamical formalism
Multifractal analysis of measures
Intermittent transport
Diffusion in porous materials

Institut Denis Poisson CNRS UMR 7013
Department of mathematics of the University of Orleans
Research teams : Analyse et Géométrie et Probabilités, Algèbre, Combinatoire, Théorie Ergodique, Statistique


Office : E7
Telephone : (33)-2-38494890
Email :


Institut Denis Poisson
Université d’Orléans
BP 6759
45067 Orléans cedex 2

[Publications | Enseignement]

Publications and articles

A. Batakis, P. Debs & D. Le Peutrec : The power of the Crowd,, (2022)

A. Batakis, N. Nguyen & M. Zinsmeister : A new Model of City Growth and its Application to a middle sized French City,, (2022)

A. Batakis & co-authors : Numerical simulation of impregnation in porous media by self-organized gradient percolation method, à paraître dans Computer Methods in Applied Mechanics and Engineering Journal,  vol. 344, (Feb. 2019), pp. 711–733

A. Batakis & co-authors : Surface exchange model for ITM membrane in transient stage, Journal of Membrane Science: 523  (February 2017), 614-622

A. Batakis & A. Zdunik : Hausdorff and harmonic measures on non-homogeneous Cantor sets, arxiv:1303.4373 et Ann. Acad. Sc. Fenn. : Vol. 40 (2016), 279-303 

A. Batakis & M. Zinsmeister : Invariant measures for intermittent transport

A. Batakis & H. Nguyen  : On the exit distribution of partially reflected Brownian motion in planar domains, Potential Analysis, 2012 & arXiv:1007.1373.

A. Batakis & M. Zinsmeister  : On the time schedule of Brownian Flights, arXiv:0906.4537.

A. Batakis, P. Levitz & M. Zinsmeister  : Brownian Flights, Pure and Applied Mathematics Quaterly : Volume 7, no 1 (2011), pg 87-105.

A. Batakis & B. Testud  : Multifractal formalism of inhomogeneous Bernoulli products, Journal of Statistical Physics: Volume 142, Issue 5 (2011), pg 1105

A. Batakis : Entropy and Hausdorff dimension of measures defined through a Markov process, Colloquium Mathematicum 104 (2006), 193-206 .

A. Batakis :  Continuity of the dimension of the harmonic measure of some Cantor sets under perturbations, Annales de l’institut Fourier, 56 no. 6 (2006), p. 1617-1631.

A. Batakis  & Y. Heurteaux :  On relations between entropy and Hausdorff dimension of measures , Asian Journal of Mathematics, Vol.6,  3 (2002), 399-408  

A. Batakis :  A continuity property of the dimension of harmonic measure of Cantor sets under perturbations, Annales IHP, Probabilités et Statistiques 36,1 (2000) 87-107

A. Batakis :Harmonic measure of some Cantor-type sets,   Ann. Acad. Sc. Fenn. , Vol. 21,  1996

Teaching material

“Mesures et Intégration” (L3 semestre 2)
“Probabilités” (L3 semestre 2)